# SDR HEEA077568

- Difficulty date: December 17, 2001
- Submitted: January 21, 2002
- Operation: General aviation
- Aircraft: N742PH
- Make and model: Bell 407
- Aircraft serial: 53461
- Aircraft time: 581 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Spring
- Condition: Broken
- Location: Frahm Assy
- Component: Frahm Assy
- Component part number: 407010150103
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAHM ASSEMBLY HAS A BROKEN SPRING.
